# SDR 4MZA20210914021

- Difficulty date: September 14, 2021
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N588PA
- Make and model: Amazon MK27
- Aircraft serial: 000361
- Aircraft time: 30 hours, 305 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 120098
- Part serial: A3M92021D5070001
- Condition: Cracked
- Location: Nr 5
- Part time: 30 hours, 305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 2.5 HOUR INSPECTION, HAIRLINE CRACK WAS OBSERVED ON SPAR #5 MOTOR MOUNT.
